# SDR DALA14022753155

- Difficulty date: March 7, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 31,362 hours, 16,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN LOCATED BETWEEN FR 16 TO FR 17 AND 7.5" BELOW SCUFF PLATE AREA LT SIDE.   EVALUATED DENT ON EXT FUSELAGE SKIN LOCATED BETWEEN FR 16-FR 17 AND 7.5" BELOW SCUFF PLATE AREA LT SIDE AND FOUND WITHIN LIMITS IAW SRM 53-11-11, TABLE 101, PARA 4.B DIAGRAM 102, PAGE 129/130.
